# SDR MALA975287

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 2980 - ON APPROACH INTO DTW, RUDDER LIMIT CAUTION LIGHT ILLUMINATED ALONG WITH VERY LITTLE IF NO RUDDER TRAVEL.  AIRCRAFT LANDED WITHOUT INCIDENT AFTER LANDING CREW WENT TO OVERRIDE AND FULL TRAVEL OR RUDDER WAS RESTORED.  MAINTENANCE DEFERRED RUDDER LIMITER AS PER MEL.  ALL MAINTENANCE PROCEDURES COMPLED WITH.  (M)
